Pearce, SP and Fu, YB (2010) Characterization and stability of localized bulging/necking in inflated membrane tubes. IMA Journal of Applied Mathematics, 75 (4). 581 - 602. ISSN 1464-3634

[img]
Preview
Text
Characterisation and stability of localised bulging-necking in inflated membrane tubes (YFu).pdf

Download (2MB) | Preview
Item Type: Article
Uncontrolled Keywords: tube inflation; aneurysm; non-linear elasticity; stability; bifurcation
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Divisions: Faculty of Natural Sciences > School of Computing and Maths
Related URLs:
Depositing User: Symplectic
Date Deposited: 20 Nov 2014 15:49
Last Modified: 12 Jul 2017 13:24
URI: http://eprints.keele.ac.uk/id/eprint/79

Actions (login required)

View Item View Item